# SDR COMA9710478

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120150
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR SELECTED DOWN, THE RIGHT HAND MLG INDICATED UNSAFE.  LANDING GEAR CYCLED TWICE BEFORE GREEN INDICATION.  COULD NOT DUPLICATE DISCREPANCY.  SYSTEM INDICATION AND EXTENSION AND RETRACTION CHECKS SATISFACTORY.
